MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK DRYDOC STATION

C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK DRYDOC STATION
Catalog Number DD15
Medical Device Problem Code Increase in Suction (1604)
Health Effect - Clinical Codes Tissue Breakdown (2681); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the device had too much suction causing a skin breakdown.
 
Additional Manufacturer Narrative
The reported event is inconclusive as no sample was returned for evaluation.A potential root cause for this failure could be "material surface is rough, abrasive or uncomfortable".The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿caution: it is important that the port connections be connected correctly for proper operation of the drydoc¿ vacuum station.Turn on the drydoc¿ vacuum station by pressing the on/off switch on top of the drydoc¿ vacuum station.The drydoc¿ vacuum station is functioning when the switch illuminates and the pump makes a soft humming sound.".
 
Event or Problem Description
It was reported that the device had too much suction causing a skin breakdown.

Brand Name
PUREWICK DRYDOC STATION
Common Device Name
DRYDOC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9157207
Report Number1018233-2019-06230
Device Sequence Number16951558
Product Code NZU
UDI-Device Identifier00801741151781
UDI-Public(01)00801741151781
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDD15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;